# SDR FDKA200804184

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 18,204 hours, 16,497 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Shorted
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6169 RIC-MCO.  ELECTRICAL BURN / SMOKE SMELL COMING FROM F/O'S CONTROL COLUMN (YOKE).  MX INSPECTED AREA AND FOUND F/O'S YOKE CHART HOLDER SWITCH SHORTING OUT.  MX REMOVED AND REPLACED CHART HOLDER.
